# SDR F3LA2023111300212

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N375FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10298
- Aircraft time: 10,103 hours, 4,555 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: A7500
- Condition: Failed
- Location: Zone 200
- Part time: 12,572 hours, 5,460 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AC WAS IN FOR SCHEDULED MX AND WAS NOT PULLED OOS FOR THE DEFECT FOUND. REFERENCE LP365311 ITEM 1, DURING CHECK OF EPSU FOUND AFT RH SLIDE TO BE FAULTY.
CORRECTIVE ACTION: REPLACED AFT RH SLIDE, OPS TEST OKAY AT THIS TIME. T/W SN: F9TAB3948C CAL DD 12/29/2023. REFERENCE AMM 25-62-44-400-803-A.
